MathSciNet Relay Station
MathSciNet bibliographic data
MR1182644 43A90 (33C80 43A85)
Benyamini, Y.; Weit, Y. Harmonic analysis of spherical functions on ${\rm SU}(1,1)$. Ann. Inst. Fourier (Grenoble) 42 (1992), no. 3, 671–694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement